Monday, March 10, 2008

Quit new medicine

The Cymbalta is causing jitteriness and inability to connect words. can't even knit. So, I will not take it in the morning. Psychiatrist appt is Wed. Not working tomorrow.

Think that I will ask psychiatrist about using exercise and music instead of anti-depressant if he thinks that anxiety is a more major problem than depression.

Think that I'm not thinking all that straight right now anyway. Good night.

2 comments:

eileen said...

I use Cymbalta and it does give me hand tremors...

I dunno

Maybe exercise and music would be better? I also can't take Wellbutrin - that gave ma a nasty rash

toujoursdan said...

I was on Lexipro for a while and struggled with the side effects. Taking it before bed instead of in the morning helped me sleep off the worst of it.

Ultimately, it didn't help with the depression. I have tried a number of SSRIs and seem to be unresponsive to them.

I am off it and exercise seems to be working better.

I will keep you in my prayers.